# SDR UALA2012071903918

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 75,409 hours, 23,226 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Display
- Condition: Intermittent
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL FLOW DISPLAY IS INTERMITTENT.  OTHER ENGINE PARAMETERS INDICATE ABNORMAL.
